# SDR SIMA20140801006

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 36,313 hours, 33,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPERATE.  CLEAN & LUBE DOOR ACTUATOR ASSEMBLY ON MAIN DOOR.  OPERATIONS CHECKED GOOD IAW AMM 52-18-00-600-801A.
